# SDR DALA1032619853

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN FLOOR PANEL 102C HAS CORROSION TOP AND BOTTOM AROUND FASTENER HOLES.  LOCATED, DRILLED AND DEBURRED FASTENER HOLES IN NEW FLOOR P/N 09-5300-3-3431 IAW DC9 SRM 51-10-4.
